Couldn't find what you looking for?

TRY OUR SEARCH!

Hello:

I have been on vicodin for a little over three years until the medication stopped working. I was then placed on morphine whcih did not work. Then switched to 80mg of Oxycontin and I have been on this for 6 months. Recently saw a pain managment docto who switched me to Opana ER which did nothing. Then switched to Methadone and was on that for about a week before stopping sue to severe side effects. I stopped all meds but vicodin cold turnkey about 1 week and 3 days ago. Since that time I have had panicky feeling, feelings like I'm crawling out of my skin, anxiety, nausea, diarhhea and just feel plain miserable. Does this sound normal? How long do these symptoms last? I don't think I could have made it without my wonderful husband and my bottle of ativan. Please tell me it gets better! Please tell me I can do this.

Thanks Cindy

Loading...

mominpain,

From the sounds of it you are on alot of addictive meds, suddenly stopping them can cause a multitude of withdrawal symptoms.

You should never just stop meds, you should consult with your healthcare worker and go on a downslide. I was on pain management for 7 years. We decreased me by my request from 80 mg oxycontin 20 mg oxycodone IR. It took 6 months but I never suffered withdrawals at all.

If I was you I'd contact your healthcare provider and do it the right way

 

Reply

Loading...